# SDR 2007FA0001054

- Difficulty date: November 21, 2007
- Submitted: December 4, 2007
- Operation: General aviation
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN712ACA
- Part serial: 3853808
- Condition: Cracked
- Location: Engine
- Part time: 785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEHIND INJECTOR BETWEEN FIRST AND THIRD FIN.  SAME AS ALL THE OTHERS.  THE (NEW) E-SERIES CYLINDER HEAD IS DEFECTIVE. (K)
